MAUDE Adverse Event Report: Apollo Endosurgery OverStitch 2-0 Polypropylene Suture; Endoscopic Tissue Approximation Device

Apollo Endosurgery OverStitch 2-0 Polypropylene Suture; Endoscopic Tissue Approximation Device
Model Number PLY-G02-020-APL
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code (b)(4) is being used to capture the reportable event of anchor bent.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch 2-0 polypropylene suture was intended to be used to treat obesity during an endoscopic sleeve gastroplasty (esg) procedure performed on (b)(6) 2026.During preparation, there was difficulty loading the needle into the needle holder/needle shaft.Multiple attempts to load the needle were unsuccessful.Visual inspection revealed an apparent deformed area at the proximal section of the needle where it interfaces with the needle shaft.The procedure was completed with another overstitch 2-0 suture of the same model.The patient fully recovered following the procedure, and there were no patient complications reported as a result of this event.

Brand Name
OverStitch 2-0 Polypropylene Suture
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
Apollo Endosurgery
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
ASSUT EUROPE SPA
via giuseppe gregoraci 12
rome, rm, 00137
IT   00137
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25821006
Report Number3005099803-2026-02814
Device Sequence Number13363580
Product Code OCW
UDI-Device Identifier10811955020732
UDI-Public(01)10811955020732(11)241209(17)291209(10)24SE12529
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K191439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPLY-G02-020-APL
Device Catalogue NumberPLY-G02-020-APL
Device Lot Number24SE12529
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date07/14/2026
Supplement Report FDA Received Date08/31/2026
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown